Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking utovlan pills for spotted or bleed. What will happen if I stop taking ?

I have spotted or blead for over 4 weeks. heavy at times. Doctor put me in 3 utovlan pills a day for 2 weeks. what will happend when i stop
Asked On : Thu, 18 Aug 2011
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You have been put on this medicine to prevent shedding of your uterine lining and avoid bleeding for sometime. Once it is stopped you may experience bleeding which can be heavy for one or more episodes after which it should regularise. Get a thorough checkup from your Doctor to rule out hormonal disorders as well.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor